Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had forceful penetration, forced sperm out. Feeling weak, nauseatic after PEP pills. How to recover?

I am a South African Male Sex Worker.. I went for HIV tests in April 2012, then again in September and was negative. On the 21st of December, I was forcefully penetrated by a guy, without a rubber(more like raped). I felt he had pimples on his penis, and he ejaculated in me. I forced his sperm out, went home within 45minutes used a douche carefully, avoiding pushing any residue further inside.. The next morning I went to c a GP, I m now on PEP,but I feel super weak after taking the pills! Is there a way I can avoid feeling this way? I also get slight nauseas, and irritable.. I m on ASPEN Lamzid and Efavirenz 600. Please help!
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I don't think that you have anything to suffer for now. Your super tiredness and other associated symptoms might be due to apprehension and anxiety, and these should subside within a couple of days.

The diseases you are suspecting (STDs of AIDS) might not show their symptoms for at least a month. AIDS has so large an incubation period and it might never show symptoms for years.

You did everything possible to avoid contracting STD's and you are under the right medication. Stop worrying. Also try to leave sex work because it is dangerous.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor